Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Grayish vaginal discharge. Bacterial infection diagnosed. Need antibiotics? History of breast cancer

I had been having a discharge for 4-6 mos and finally got in to see an OB/GYN who said I have a bacterial inf. I just turned 51, had hysterectomy(except ovaries) in 2001, started menopause 2005,2006, diagnosed breast cancer Feb.,2011. Was taking Tamoxifen until Aug. 2012, now taking Arimidex. I don't know if med change would have anything to do with the discharge or not. Had bloodwork and am post-menapausal, 2 times had brite red on pantyshield, most of time was grayish or a rusty color. Want to know what caused inf. and if spouse should be taking antibiotic also. I am taking Flagyl 500mg. 2 times a day
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCm.
Infection is caused by bacteria just as every other infection occurs. Considering you medical history and medicines there is a higher risk of vaginal and pelvic infections so this isnt something uncommon. More important than the cause is its treatment. Just continue with antibiotics and the do the swab test to check this out. If you have signs of vaginal blleding or spotting this is just a sign of arimidex therapy and this shouldnt concern you. Wish you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor